# SDR UPS96806081

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 140 LONGERON 36 HAD HEAVY CORROSION ON BELTFRAME.  REPLACED FRAME PER SRM 53-2-0.
